i found out allergic to pentacillin and amacillin they gave me numbing pill for my throat and i had allergic reaction lips swelled throat and lips and tongue pilled along with bumps inside mouth next day i relized my anti botic had pentacillin after going to same docs all they gave me was allergy med and mouth wash iam in so much pain she said throat looked better showed pharmist and she was in shock i could have died still having symptoms havent been back dont think they care .
You are right, they don't seem to care. And, your pharmacists would be shocked, because they know how potentially serious your reaction could be. From now on, even if no one asks, anytime you go to the doctor remind them you are allergic to pennicylins. And, always in an emergency situation have a card or something with you that says that you are allergic. If you get sick there are other antibiotics they can prescribe you. I would certainly look into getting a different doctor. Just make sure wherever you go this info is on your chart and the doctor knows. Hope this helps, and if you're still worried about symptoms, see another doctor to be sure everything is okay.
I am so sorry to hear this. I don't trust doctors either when it comes to prescribing meds to me. I also almost died. So my suggestion to you is still see a doctor for any illness that comes up but also talk to your pharmacist before taking any meds. They have more knowledge since this is what they deal with all day long. I have a great relationship with my pharmacist and has saved me several times. Find a new doctor and make sure new doctor knows what you are allergic to and if you go to the same pharmacy let them know as well. I hope you get to feeling better.
Contact your state
Medical Health Care Licensing Dept.
let them know you want to make a complaint about the treatment you recived by who ever treated you.
You can file a state complaint and if there was neglect on their part, they can loose their license to practices
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Jan 2011 • 2 answers
Posted 21 Feb 2011 • 2 answers
Posted 4 Mar 2012 • 1 answer
Can a person develope hives or an allergic reaction by touching someone who is allergic to peniciln?
Posted 21 Jan 2015 • 1 answer
Posted 1 Sep 2015 • 1 answer